# SDR MWEA030167

- Difficulty date: April 14, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 75,669 hours, 62,444 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 59100055512
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER SPOILER PANEL HAS A DENT 2.5 X .052 INCH DEEP AND DELAMINATED.  ROUT OUT DAMAGE AND BOND EXISTING DOUBLER.
